# SDR AWXA200400267

- Difficulty date: February 21, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat Assy
- Component: Slat Assy
- Component part number: 65C26601179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK THE NR 1 SLAT WEDGE LOWER SURFACE WAS FOUND DELAMINATED OUTBOARD OF THE INBOARD AUXILIARY TRACK.  MAINTENANCE CUT OUT DELAMINATED AREA ON NR 1 SLAT WEDGE LOWER SURFACE; FABRICATED REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10, REPAIR 21, 88C-88E.
